MathSciNet Relay Station
MathSciNet bibliographic data
MR2010410 (2004j:37100) 37J10 (34C25 37E40 70H12 70K42)
Dalbono, F.; Rebelo, C. Poincaré-Birkhoff fixed point theorem and periodic solutions of asymptotically linear planar Hamiltonian systems. Turin Fortnight Lectures on Nonlinear Analysis (2001). Rend. Sem. Mat. Univ. Politec. Torino 60 (2002), no. 4, 233–263 (2003).
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement